Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 56, NWS Milwaukee, WI

September 11, 2019Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 11, 2019, 2:57 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2019, 2:57 PM CDT (19:57 UTC)
Expired
Sep 11, 2019, 3:30 PM CDT
In force
33 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

528 
WUUS53 KMKX 111957
SVRMKX
WIC039-117-112030-
/O.NEW.KMKX.SV.W.0056.190911T1957Z-190911T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
257 PM CDT Wed Sep 11 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fond du Lac County in east central Wisconsin...
  Southwestern Sheboygan County in east central Wisconsin...

* Until 330 PM CDT.

* At 257 PM CDT, a severe thunderstorm was located over
  Campbellsport, or near Kewaskum, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Campbellsport, Cascade, Silver Creek, Batavia, Beechwood, New Fane
  and Dundee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4354 8800 4354 8830 4360 8832 4373 8796
TIME...MOT...LOC 1957Z 241DEG 32KT 4358 8823 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRC
2 follow-up statements
199 
WWUS53 KMKX 112013
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
313 PM CDT Wed Sep 11 2019

WIC039-112023-
/O.CAN.KMKX.SV.W.0056.000000T0000Z-190911T2030Z/
Fond du Lac WI-
313 PM CDT Wed Sep 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Wisconsin.

LAT...LON 4354 8800 4354 8816 4366 8816 4373 8796
TIME...MOT...LOC 2013Z 241DEG 32KT 4365 8805 

$$

WIC117-112030-
/O.CON.KMKX.SV.W.0056.000000T0000Z-190911T2030Z/
Sheboygan WI-
313 PM CDT Wed Sep 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN SHEBOYGAN COUNTY...

At 313 PM CDT, a severe thunderstorm was located 7 miles northwest of
Random Lake, or 8 miles southwest of Plymouth, moving northeast at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cascade, Silver Creek, Batavia and Beechwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4354 8800 4354 8816 4366 8816 4373 8796
TIME...MOT...LOC 2013Z 241DEG 32KT 4365 8805 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
369 
WWUS53 KMKX 112020
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
320 PM CDT Wed Sep 11 2019

WIC117-112030-
/O.EXP.KMKX.SV.W.0056.000000T0000Z-190911T2030Z/
Sheboygan WI-
320 PM CDT Wed Sep 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHEBOYGAN COUNTY
WILL EXPIRE AT 330 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Wisconsin.

LAT...LON 4354 8800 4354 8816 4366 8816 4373 8796
TIME...MOT...LOC 2020Z 241DEG 32KT 4367 8799 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 12:33 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Sep 11, 12:33 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1233 PM CDT Wed Sep 11 2019

.UPDATE...

The morning round of showers associated with the warm front is now
pushing into northern Michigan. Some lingering outflow is keeping
temps cooler (in the 60s) from Sheboygan west to the WI Dells. A
LLJ nudging into the region should allow for winds to switch
around to the west and help to warm temps into the 70s. Further
south near the IL/WI border clear skies have sent temps into the
mid to upper 80s in a few spots. Have made adjustments to the
current temp trends and highs. A cirrus deck moving into SW WI is
keeping both temps and convection in check with little in the way
of any additional development. However, as we go through the
afternoon hours it's expected that storms will begin to develop
off to the west and shift east into the area. Flooding continues
to be a threat this evening and will be taking a look at QPF
amounts tonight.

&&

.AVIATION(18Z TAFS)...

Mainly VFR conditions are occurring across southern WI this
afternoon. A few showers are resulting in MVFR cigs at other
sites. Later this afternoon and overnight convection is forecast
to develop and move across the terminals. Expect cigs to lower to
MVFR later this evening with some IFR cigs possible. Winds stay
out of the S/SW with speeds around 10kts and occasional gusts of
15 to 20 kts. There is some uncertainty in regards to the timing
of the storms tonight and amendments will likely be needed later
today.

&&

.PREV DISCUSSION... (Issued 947 AM CDT Wed Sep 11 2019)

UPDATE...

Made some minor adjustments to the PoPs to account for storms
along the warm front moving out of Sheboygan and into the central
portions of the lake. Also adjusted the timing of storms off to
the west. The rest of the day is still uncertain as to how
everything will unfold. Believe convection will develop off to the
west and and spread eastward into the area as the frontal boundary
begins to sag south. Temperatures may need to get bumped up a few
degrees, as skies are clearing to our south and this could support
highs in the mid 80s.

MARINE...

Patchy dense fog this morning has lifted for much of the lake.
However, webcams and observations indicate some lingering dense
fog along the western shore. This is related to the current
showers and warm front pushing north. Showers and storms will
continue to move west to east across the lake through the
afternoon hours. Wind gusts with some of the storms could be over
30kts.

PREV DISCUSSION... (Issued 643 AM CDT Wed Sep 11 2019)

UPDATE...
A few thunderstorms are moving through southern Wisconsin along
the surface warm front. The next round is still on track to move
through later this morning. Additional thunderstorms are possible
this afternoon and evening. Details in previous discussion below.

AVIATION(12Z TAFS)...
VFR conditions will continue through the morning. Thunderstorms
are likely later this morning with additional storms possible this
afternoon. More widespread storms are expected later this evening
and overnight.

Lower visibilities and ceilings are likely within thunderstorms
tonight and Wednesday. Also, will see a frontal boundary drop
southward today, with lower ceilings likely arriving from the
north during the day. The frontal boundary could stall, leaving
the lower ceilings mainly north of Madison and Milwaukee, though
these locations may get into the lower conditions for a while.
Lower ceilings are expected across all of southern Wisconsin
Wednesday night. VFR conditions should return for far southern
Wisconsin on Thursday. Additional thunderstorms are possible.

PREV DISCUSSION... (Issued 345 AM CDT Wed Sep 11 2019)

DISCUSSION...

Today...Forecast confidence medium.

There are some showers in southern Minnesota and northeast Illinois
along a surface warm front. A few showers or storms are possible
early this morning as this front lifts into southern Wisconsin.

Convection upstream is tied to an upper jet and shortwave, which is
expected to move across northern/central Wisconsin later this
morning. The southern part of this complex will likely impact
southern Wisconsin bringing some heavy rain, especially north of I94
later this morning and into the afternoon. There is 2000 plus J of
surface based cape and 30 to 40 knots of shear so some storms could
be severe.

The warm front will remain draped somewhere across southern
Wisconsin this afternoon ahead of stationary low pressure over the
central plains. This may provide the focus for some additional
storms with heavy rain in the afternoon into the evening. High
pressure will be moving across Ontario creating a push of cooler,
northeasterly flow down Lake Michigan and north of the front.
Depending on how far south the front makes it, temperatures may cool
during the day for the lakeshore counties. This would limit the
severe potential in that area. There will be a big temperature
difference from far southern Wisconsin, possibly lower to mid 80s to
towards Fond du Lac/Sheboygan where highs could only be in the lower
60s.

Decided to hold off on a flash flood watch. Most of today's rain
will be north of us and there is uncertainty with the extent and
placement of storm development today. Despite having more confidence
in an axis of heavy rain tonight, we want to get a better idea of
how today's storms will evolve and which areas are the most
susceptible after this morning's rain. Parts of southern Wisconsin
got 2-3 inches in the past 24 hours and another 1-3, locally
higher is expected by Friday morning.

Tonight...Forecast confidence high.

The low level jet will ramp up, with its nose just to our
west. Later tonight it will shift towards southwest Wisconsin. PWs
will approach 2 inches. Thunderstorms with heavy rain are likely
with the frontal boundary lingering over the area and the moist low
level flow. Heavy rain and flooding is a threat. Right now the focus
looks to be across central into southern Wisconsin (north of I94)
but will have to see where the front sets up. Expecting about 1 to 3
inches today and tonight, but locally higher amounts are possible.

Thursday and Thursday night...Forecast confidence is medium.

The challenges are huge this period. The focus for precipitation
will depend on the eventual location of the surface to H8 warm
front stretched somewhere over southern to central Wisconsin. The
location will be determined by how the convection behaves today
and tonight. Typical issues. A rather potent mid level short wave
will be tracking from the northern High Plains Thursday morning,
pivoting northeast toward Lake Superior by Friday morning. This
should help pull a deepening surface low from eastern NE/SD to
northern MN during that time. Ahead of the low, it does look like
the H8 frontal position is north of the forecast area and this
remains the case until the associated cold front sweeps through
Thursday evening. The surface warm frontal position is highly
influenced by convection and may be suppressed to a position
closer to the WI/IL border. Thus the focus for convection will be
between these two boundaries, but biased toward the H8 warm front.
That should put the focus north of Milwaukee and Madison for the
heaviest rainfall during this period. Strong to possibly severe
storms may accompany the front as it pushes through from mid to
late evening Thursday.

Friday and Saturday...Forecast confidence is high.

Low pressure will continue to lift northeast through Canada while
high pressure slides through the southern Great Lakes. This should
provide a couple of nice days here. Dry with highs in the 70s.

Saturday night and Sunday...Forecast confidence is medium.

It looks like a weak low pressure system will push through the
area Saturday night into early Sunday, bringing a chance for
showers and storms. This may end before sunrise on Sunday, so we
could get a decent enough day on Sunday.

Monday and Tuesday...Forecast confidence is medium.

High pressure returns for another couple decent days next week.

AVIATION(9Z TAFS)...

VFR conditions will continue into the morning. Increasing clouds
should mitigate any fog. Scattered storms are likely during the
day. More widespread storms are expected Wed evening into Wed
night.

Lower visibilities and possibly ceilings are likely within
thunderstorms tonight and Wednesday. Also, will see a frontal
boundary drop southward today, with lower ceilings likely
arriving from the north during the day. The frontal boundary could
stall, leaving the lower ceilings mainly north of Madison and
Milwaukee, though these locations may get into the lower
conditions for a while. Lower ceilings are expected across all of
southern Wisconsin Wednesday night.

MARINE...
North to northeast winds of 20 knots are expected today across the
north half. Lighter south winds are expected for the south
through the afternoon then they will become north to northeast
this evening. Winds will be east later tonight through Thursday.
They will become southeast and increase Thursday night. Gale force
gusts are possible. Winds will veer to the southwest then west
Friday into Saturday, backing to the south again for Sunday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Stumpf
Today/Tonight and Aviation/Marine...Marquardt
Thursday THROUGH Tuesday...Davis
Hazardous weather outlook, Sep 11, 2:50 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
250 PM CDT Wed Sep 11 2019

WIZ046-047-051-052-056>060-062>072-122000-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
250 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A severe thunderstorm watch is in effect until 10 PM this evening.

Several rounds of thunderstorms are expected over the next few
days. There is a slight risk of severe thunderstorms today and
tonight...roughly north of a line stretching from Sheboygan to
Spring Green. A marginal risk for severe storms covers areas to
the south. Strong winds and large hail are the main threats. We
could see a round of storms arrive from the west this morning,
then redevelopment later this afternoon and evening.

There is increasing concern for flooding. The rain will be heavy
at times and could result in flooding, especially in those areas
that received heavy rainfall Monday night into Tuesday. The focus
for the heaviest rainfall appears to be in areas north of Milwaukee
and Madison.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

More storms are expected Thursday into Thursday night, primarily
associated with a cold front pushing through. There is a marginal
risk for severe thunderstorms over mainly south central Wisconsin.
Again, rainfall could be heavy and flooding may occur in areas
that see repeated rounds of storms over the next 48hours.

There is a chance for thunderstorms Saturday night into Sunday
morning.

.SPOTTER INFORMATION STATEMENT...

CoCoRaHS rainfall reports will be appreciated through the rest of
this week. Spotter reports may be needed today into Thursday.

LMZ643>646-122000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
250 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A severe thunderstorm watch is in effect until 10 PM this evening.

Several rounds of thunderstorms are expected. Strong winds and
hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

More storms are expected Thursday into Thursday night.

A small craft advisory may be needed Thursday night through Friday for
increasing southeast winds and building waves ahead of
approaching cold front, then increasing westerly winds in the wake
of the front.

There is a chance for thunderstorms Saturday night into Sunday
morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-122000-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
250 PM CDT Wed Sep 11 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A severe thunderstorm watch is in effect until 10 PM this evening
for the central and southern portions of the lake.

Several rounds of thunderstorms are expected. Strong winds and
hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

More thunderstorms are expected Thursday into Thursday night and
again Saturday night into Sunday morning.

Southeast winds ahead of an approaching cold front may gust to
gale force levels for a time Thursday night.

www.weather.gov/mkx

In the hours before

Local storm report, Sep 11, 12:36 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1236 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     TSTM WND DMG     2 SSE COMO              42.58N 88.48W
09/10/2019                   WALWORTH           WI   PUBLIC

            DELAYED REPORT: LARGE UPROOTED AND SNAPPED
            TREES ALONG THE NORTHERN SHORELINE OF GENEVA
            LAKE.

&&
Special weather statement, Sep 11, 2:10 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Wed Sep 11 2019

WIZ046-047-051-052-056>060-063-065-066-112000-
Dodge-Columbia-Green
Lake-Marquette-Waukesha-Sheboygan-Sauk-Milwaukee-Ozaukee-Washington-
Fond Du Lac-Dane-
210 PM CDT Wed Sep 11 2019

...FUNNEL CLOUDS POSSIBLE...

At 205 PM CDT, a frontal boundary from Devils Lake State Park
through Dodge County, Germantown, and north Milwaukee. Funnel clouds
may be visible along and north of this frontal boundary this
afternoon. Thunderstorms are moving northeast around 15 mph.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Oak Creek, West Bend, Mequon, South Milwaukee,
Cudahy, Beaver Dam, Hartford, Whitefish Bay, Pewaukee, Baraboo, Brown
Deer, Grafton and Cedarburg.

LAT...LON 4356 8779 4349 8779 4338 8787 4326 8791
      4318 8788 4312 8790 4307 8787 4302 8790
      4296 8785 4288 8784 4324 8850 4327 9003
      4364 8980 4364 8960 4369 8960 4366 8772
TIME...MOT...LOC 1905Z 229DEG 12KT 4352 8873

MRC
Special weather statement, Sep 11, 2:16 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
216 PM CDT Wed Sep 11 2019

WIZ047-051-057-058-112000-
Dodge-Columbia-Green Lake-Fond Du Lac-
216 PM CDT Wed Sep 11 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREEN LAKE...
CENTRAL FOND DU LAC AND NORTHERN DODGE COUNTIES...

At 216 PM CDT, a strong thunderstorm was located over Waupun, moving
east at 35 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Fond Du Lac, Beaver Dam, Waupun, Mayville, Lomira, Campbellsport,
Theresa, Oakfield, Southern Lake Winnebago, Burnett, Taycheedah,
Ashford, Lamartine, Byron, Fox Lake, Alto, Eden, Mount Calvary,
Brownsville and St. Cloud.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Wisconsin.

LAT...LON 4356 8816 4354 8829 4354 8840 4352 8840
      4342 8901 4365 8901 4388 8816
TIME...MOT...LOC 1916Z 253DEG 28KT 4363 8871

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 2:10 PM CDTSpecial Weather StatementMKXColumbia, Dodge, Milwaukee, Ozaukee, Washington50 min
Sep 11, 2:16 PM CDTSpecial Weather StatementMKXFond du Lac44 min
Sep 11, 3:33 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Washington42 min
Sep 11, 4:39 PM CDTSpecial Weather StatementMKXWaukesha36 min
Sep 11, 5:37 PM CDTSpecial Weather StatementMKXWaukesha23 min
Sep 11, 5:41 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha2 hr
Sep 11, 6:12 PM CDTSpecial Weather StatementMKXMilwaukee33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.